MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1422160-J
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 01/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with an afx2 bifurcated stent graft and afx suprarenal extension, and four (4) ovation ix iliac limb; off-label case due to use of afx with ovation devices.Approximately three (3) years post initial procedure, the patient presented at routine follow-up with an expanded right common iliac aneurysm (rcia).The physician elected to treat the patient by coiling and extending with an additional ovation ix iliac limb.The patient is reportedly doing well.As of date, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The reported expanding right common iliac artery was unconfirmed.The secondary endovascular procedure was confirmed.Additionally, clinical assessment determined that there was evidence to reasonable suggest type 1b endoleak from right iliac artery occurred that were not included in the event as reported.Device, user, procedure or anatomy relatedness of this event could not be determined due to lack of relevant medical images; however, it should be noted that the initial procedure was an off-label case due to use of afx with ovation devices and could have contributed to this event.The final patient status was reported being stable.The device remains implanted; therefore, a device evaluation cannot be completed.The manufacturing lot evaluation confirmed all devices met specifications prior to release.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with an afx2 bifurcated stent graft and afx suprarenal extension, and four (4) ovation ix iliac limb; off-label case due to use of afx with ovation devices.Approximately three (3) years post initial procedure, the patient presented at routine follow-up with an expanded right common iliac aneurysm (rcia).The physician elected to treat the patient by coiling and extending with an additional ovation ix iliac limb.The patient is reportedly doing well.As of date, there have been no additional patient sequelae reported.Subsequent to the initial report, clinical assessment determined that there was evidence to reasonable suggest type 1b endoleak from right iliac artery occurred that were not included in the event as reported.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key9673117
Report Number3008011247-2020-00014
Device Sequence Number18932736
Product Code MIH
UDI-Device IdentifierM701TVIL1422160J1
UDI-Public+M701TVIL1422160J1/$$3190121FS01151659P
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2019
Device Model NumberTV-IL1422160-J
Device Catalogue NumberTV-IL1422160-J
Device Lot NumberFS011516-59
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/06/2020
Supplement Date Received by Manufacturer01/06/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL 1621738-025; AFX2 BIFURCATED STENT GRAFT 1607544-002; OVATION IX ILIAC LIMB FS041715-42; OVATION IX ILIAC LIMB FS071816-39; OVATION IX ILIAC LIMB FS082516-23
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR